Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 1

Well-posedness for fractional Navier-Stokes equations in critical spaces

Pages: 25 – 44

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n1.a2

Author

Zhichun Zhai (Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada)

Keywords

Navier-Stokes equations; magnetohydrodynamics equations; Besov spaces

2010 Mathematics Subject Classification

35Q30, 42B35, 46E30, 76D03

Full Text (PDF format)